MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT LEGACY HEALING COLLAR 3MMDX3MML; COMPONENT

IMPLANT DIRECT SYBRON MANUFACT LEGACY HEALING COLLAR 3MMDX3MML; COMPONENT
Catalog Number 8530-13
Medical Device Problem Codes Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trauma / clinical complication only.Healing collar would not separate from implant, leading to implant removal.

Brand Name
LEGACY HEALING COLLAR 3MMDX3MML
Common Device Name
COMPONENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key21697413
Report Number3001617766-2025-006116
Device Sequence Number9419849
Product Code DZE
UDI-Device Identifier10841307111429
UDI-Public(01)10841307111429(10)15022268(17)291103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8530-13
Device Lot Number15022268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight109 KG